# SDR CALA2025080407252

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,053 hours, 26,913 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT TURN BIAS IN FLT. NO MORE THAN 315KIAS. AUTOPLT MADE LONG LFT  TURN. RIGHT TURNS NORM.  TRIMED OUT TO 4 UNITS WHILE MANUAL FLYING AND STATED STILL ROLLING RIGHT AND MAKING LONG LEFT TURNS. AT 315 KNTS THEY HAD 2 UNITS OF RUDDER TRIM,  ALSO STATED DIDNT THINK IT WAS CROSS WIND.  FUEL LOAD WAS NORMAL & BALANCED . ALSO STATED IT HAPPENED WITH AUTOPILOTS ON OR OFF . WHEN AUTOPILOT WAS ENGAGED,  YOKE SHAKED WITH LT OR RT AUTOPILOT. PERFORMED BITE & NO MESSAGES FOUND.  PERFORMED A WALK AROUND & NO DEFECTS NOTED.   MCDP LAST F LT FAULT SHOW MSG A/P CTN MODE ERROR WITH DIAG CODE 112430.  IAW FIM 22-02 TASK 801 TABLE 204, AILERON SERVO POSITION & AILERON SURFACE POSITION DO NOT AGREE BY MORE THAN 3.0 DEGREES. REF FIM 2 2-04 TREE 821, RAN TEST 66 FOR AILERON SURF DEG PER SH 4 BLK 5. PER BLK 107, VALUES SHOW ARE (L)+00.7 (C) +00.1 AND (R) +00.3. PER B LK 211, . ADJUSTED LT AUTOPILOT LATERAL CONTROL SERVO WITH THE MCDP, PERFORMED TEST 66 TEST PASSED IAW AMM 22-03-404-015 SUBTASK G 22-03-434-029.
